WITHDRAWAL

withdrawal

So, I have gone from Princesa Delicada to prescription junkie withdrawal in just a few days. How the mighty have fallen… Before your imagination takes over, Teddy has not tied me to a bed in a locked room with two empty buckets, I have done it all to myself.

When I was very ill this year, with unfathomable fatigue, I asked for another anti-depressant to be added to my mix. Even my doctor was wary especially since I been on this drug before. It did help somewhat until they found that Vitamin and Mineral deficiency was the root cause of my illness. Now that my blood levels are normal, I was beginning to feel the unwanted side-effects of this medication which include strange zapping sensations, lack of appetite and insomnia. Worse still, it seems to increase the desire to have alcohol and yet give you a migraine and hangover with the slightest indulgence.

I agreed with my GP that it would be more sensible to stop after all the holidays but two days ago, I stopped. Let’s just say there have been thousands of law suits regarding the withdrawal from a drug that is not meant to be addictive. I feel like I have flu (real flu), my body aches all over and I am nauseous. I am still on Prozac which is often used to help wean people off so I am less sick than last time. After making myself eat breakfast (to take my Prozac), I have gone back to bed in a darkened room with earplugs in.

Tapered withdrawal under medical supervision is recommended but I was on a low dose and am very stubborn. I want to feel more like myself before our vacation to Mexico in a couple of weeks. If I don’t feel better in a week, I will go back on it until after the holidays. Wish me luck and I apologize for leaving the blogging world during my withdrawal. I will return soon, Hasta La Vista!

Advertisements

65 thoughts on “WITHDRAWAL

  1. Oh darling you! I am so sorry to read this. I can’t say a single thing that will make it better but I can send love, oodles of love, and tell you I am thinking of you and will continue to think of you whether or not you grace the blog. We willall still be here when you are better and you being well is the most important thing. Hugs and more hugs from Mahusive Chewsetts xx

    Liked by 1 person

  2. Wishing you a speedy recovery. You remind me of how I used to be, stopping meds cold turkey on my own because hey, I know my body right? Now that I’m a tad older and hopefully wiser I adhere to doctor’s orders. Plus I think advancing age has left me with a renewed respect for medication.

    Liked by 1 person

  3. Hello. Im new to the blogging community. I read your story. As a former addict I am especially touch by your story and your situation. Stay strong. When you get through this. Life is going to be so much better. I know withdrawal has his physical symptoms but it’s the psychological ones that are the hardest to come over.

    Liked by 1 person

    • Thank you for your comment. My withdrawal from that drug is long over but my mood is still low. It is just that time of year. Good luck with your blogging – I have found the community very supportive.

      Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s